Nagoya Mathematical Journal

Quasi-socle ideals in Buchsbaum rings

Shiro Goto, Jun Horiuchi, and Hideto Sakurai

Full-text: Open access

Abstract

Quasi-socle ideals, that is, ideals of the form I=Q:mq (q2), with Q parameter ideals in a Buchsbaum local ring (A,m), are explored in connection to the question of when I is integral over Q and when the associated graded ring G(I)=n0In/In+1 of I is Buchsbaum. The assertions obtained by Wang in the Cohen-Macaulay case hold true after necessary modifications of the conditions on parameter ideals Q and integers q. Examples are explored.

Article information

Source
Nagoya Math. J., Volume 200 (2010), 93-106.

Dates
First available in Project Euclid: 28 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1293500428

Digital Object Identifier
doi:10.1215/00277630-2010-013

Mathematical Reviews number (MathSciNet)
MR2747879

Zentralblatt MATH identifier
1225.13025

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 13B22: Integral closure of rings and ideals [See also 13A35]; integrally closed rings, related rings (Japanese, etc.) 13H15: Multiplicity theory and related topics [See also 14C17]

Citation

Goto, Shiro; Horiuchi, Jun; Sakurai, Hideto. Quasi-socle ideals in Buchsbaum rings. Nagoya Math. J. 200 (2010), 93--106. doi:10.1215/00277630-2010-013. https://projecteuclid.org/euclid.nmj/1293500428


Export citation

References

  • [CHV] A. Corso, C. Huneke, and W. V. Vasconcelos, On the integral closure of ideals, Manuscripta Math. 95 (1998), 331–347.
  • [CP1] A. Corso and C. Polini, Links of prime ideals and their Rees algebras, J. Algebra 178 (1995), 224–238.
  • [CP2] A. Corso and C. Polini, Reduction number of links of irreducible varieties, J. Pure Appl. Algebra 121 (1997), 29–43.
  • [CPV] A. Corso, C. Polini, and W. V. Vasconcelos, Links of prime ideals, Math. Proc. Cambridge Philos. Soc. 115 (1994), 431–436.
  • [G1] S. Goto, On the associated graded rings of parameter ideals in Buchsbaum rings, J. Algebra 85 (1983), 490–534.
  • [G2] S. Goto, Integral closedness of complete intersection ideals, J. Algebra 108 (1987), 151–160.
  • [GKM] S. Goto, S. Kimura, and N. Matsuoka, Quasi-socle ideals in Gorenstein numerical semigroup rings, J. Algebra 320 (2008), 276–293.
  • [GKMP] S. Goto, S. Kimura, N. Matsuoka, and T. T. Phuong, Quasi-socle ideals in local rings with Gorenstein tangent cones, J. Commut. Algebra 1 (2009), 603–620.
  • [GKPT] S. Goto, S. Kimura, T. T. Phuong, and H. L. Truong, Quasi-socle ideals and Goto numbers of parameters, J. Pure Appl. Algebra 214 (2010), 501–511.
  • [GMT] S. Goto, N. Matsuoka, and R. Takahashi, Quasi-socle ideals in a Gorenstein local ring, J. Pure Appl. Algebra 212 (2008), 969–980.
  • [GN] S. Goto and K. Nishida, Hilbert coefficients and Buchsbaumness of associated graded rings, J. Pure Appl. Algebra 181 (2003), 61–74.
  • [GO] S. Goto and K. Ozeki, The structure of Sally modules—towards a theory of non-Cohen-Macaulay cases, preprint, 2009.
  • [GSa1] S. Goto and H. Sakurai, The equality I2=QI in Buchsbaum rings, Rend. Sem. Mat. Univ. Padova 110 (2003), 25–56.
  • [GSa2] S. Goto and H. Sakurai, The reduction exponent of socle ideals associated to parameter ideals in a Buchsbaum local ring of multiplicity two, J. Math. Soc. Japan 56 (2004), 1157–1168.
  • [GSa3] S. Goto and H. Sakurai, When does the equality I2=QI hold true in Buchsbaum rings?, Lect. Notes Pure Appl. Math. 244 (2006), 115–139.
  • [PU] C. Polini and B. Ulrich, Linkage and reduction numbers, Math. Ann. 310 (1998), 631–651.
  • [Sch] P. Schenzel, Multiplizitäten in verallgemeinerten Cohen-Macaulay-Moduln, Math. Nachr. 88 (1979), 295–306.
  • [SV] J. Stückrad and W. Vogel, Toward a theory of Buchsbaum singularities, Amer. J. Math. 100 (1978), 727–746.
  • [T] N. V. Trung, Toward a theory of generalized Cohen-Macaulay modules, Nagoya Math. J. 102 (1986), 1–49.
  • [VV] P. Valabrega and G. Valla, Form rings and regular sequences, Nagoya Math. J. 72 (1978), 93–101.
  • [Wan] H.-J. Wang, Links of symbolic powers of prime ideals, Math. Z. 256 (2007), 749–756.